# SDR AWXA9700258

- Difficulty date: April 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND PILLOWING SKIN AT BS 727 BETWEEN S27R AND S17L.  REMOVED FASTENERS FROM RBL 8 TO LBL 8.  OPENED SKIN, FOUND SHIM CORRODED BEYOND LIMITS.  FOUND MINOR SURFACE CORROSION ON SKIN AND CHORD.  FABRICATED NEW SHIM, CLEANED AND TREATED SKIN AND CHORD.  REINSTALLED SHIM AND FASTENERS WITH SEALANT.
